# SDR MYWA110107

- Difficulty date: November 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,812 hours, 24,565 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 1 ENGINE CSD DURING CRUISE INDICATES 80C IN AND 10C RISE.  PERFORMED INSPECTION/CHECK ON NR 1 ENGINE CSD FOUND OIL FILTER POP-OUT INDICATOR POPPED OUT.  REMOVED AND REPLACED CSD OIL FILTER IAW B737-400 AMM 24-11-41 INSPECTED MAGNETIC CHIP DETECTOR ON CSD FOUND NO TRACES OF METAL PARTICLES IAW B737-400 AMM 24-11-11.  FOUND CHIP DETECTOR CRACKED TOO.  PENDING LEAK CHECK.  PERFORMED LEAK CHECK ON OIL FILTER AND MAGNETIC CHIP DETECTOR IAW AMM 24-11-41.  LEAK CHECK OK.  PENDING CSD OPERATIONAL CHECK.  OPS CHECK OK IAW AMM 24-11-41 & 71-00-00.
